# SDR USAA2014031200005

- Difficulty date: March 12, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 35,631 hours, 24,081 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: TAAI233PE0001
- Part serial: 1725
- Condition: Defective
- Location: Cockpit
- Part time: 30,664 hours, 16,232 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SEAT BACK WILL NOT STAY ERECT.  MINIMUM PRESS & SEATBACK FALLS REARWARD.  R & R CAPTAIN'S SEAT IAW AMM TASK 25-11-51-000-001-A/25-11-51-400-001-A.
